Dedekind cuts in $C(X)$

Tom 95 / 2011

Nicolae Dăneţ Banach Center Publications 95 (2011), 287-297 MSC: Primary 54C60, 26E25; Secondary 06B23. DOI: 10.4064/bc95-0-16

Streszczenie

The aim of this paper is to show that every Hausdorff continuous interval-valued function on a completely regular topological space $X$ corresponds to a Dedekind cut in $C(X)$ and conversely.

Autorzy

  • Nicolae DăneţTechnical University of Civil Engineering of Bucharest
    Department of Mathematics and Computer Science
    124, Lacul Tei Blvd.
    Bucharest, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek